# SDR AUS20040363

- Difficulty date: April 24, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 2202
- Condition: Failed
- Location: Magneto
- Component: Magneto, Bendix, BL6006163
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAGNETO BEARING FAILED.
